Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 26, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    Finite automata and numbers
    July 15, 2016
    Stanislav V. Aleshin, Pavel A. Panteleev
    Page range: 131-144
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    On coincidences of tuples in a binary tree with random labels of vertices
    July 19, 2016
    Andrey M. Zubkov, Vasiliy I. Kruglov
    Page range: 145-153
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    On elementary word functions obtained by bounded prefix concatenation
    July 15, 2016
    Sergey S. Marchenkov
    Page range: 155-163
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    Functions without short implicents. Part II: Construction
    July 15, 2016
    Pavel V. Roldugin, Alexey V. Tarasov
    Page range: 165-174
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    Images of a finite set under iterations of two random dependent mappings
    July 15, 2016
    Aleksandr A. Serov
    Page range: 175-181
  • Research Article
  • Requires Authentication Unlicensed
    Licensed
    Extinction of decomposable branching processes
    July 15, 2016
    Vladimir A. Vatutin, Elena E. Dyakonova
    Page range: 183-192

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/26/3/html
Scroll to top button